# SDR SWAA2019082736346

- Difficulty date: August 19, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS. 540 TO BS. 727B, LBL 24.5. / R&R SEAT TRACK IAW SRM & DWG.
